# SDR 98ZZZM776

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842CA
- Make and model: Beech 1900D
- Aircraft serial: UE41
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7756355
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WILL NOT COOL.  REPLACED AIR CYCLE MACHINE AND HEAT EXCHANGER.  (M)
